Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A combinatorial analog of Lyapunov's theorem for infinitesimally generated atomic vector measures


Author: Peter A. Loeb
Journal: Proc. Amer. Math. Soc. 39 (1973), 585-586
MSC: Primary 28A45; Secondary 26A98
MathSciNet review: 0316674
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the range of a measure obtained by the addition of infinitesimal vectors is convex up to infinitesimal errors.


References [Enhancements On Off] (What's this?)

  • [1] V. Bergström, Ein neuer Beweis eines Satzes von E. Steinitz, Abh. Math. Sem. Univ. Hamburg. 8 (1931), 148-154.
  • [2] -, Zwei Sätze über ebene Vectorpolygone, Abh. Math. Sem. Univ. Hamburg. 8 (1931), 206-214.
  • [3] D. J. Brown, Existence of a competitive equilibrium in a nonstandard exchange economy, Cowles Foundation Discussion Paper No. 342, Cowles Foundation for Research in Economics, Yale University, New Haven, Conn.
  • [4] Ira Damsteeg and Israel Halperin, The Steinitz-Gross theorem on sums of vectors, Trans. Roy. Soc. Canada. Sect. III. (3) 44 (1950), 31–35. MR 0038559
  • [5] J. F. C. Kingman and A. P. Robertson, On a theorem of Lyapunov, J. London Math. Soc. 43 (1968), 347–351. MR 0224768
  • [6] Abraham Robinson, Non-standard analysis, North-Holland Publishing Co., Amsterdam, 1966. MR 0205854
  • [7] E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme, J. Reine Angew. Math. 143 (1913), 128-175.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45, 26A98

Retrieve articles in all journals with MSC: 28A45, 26A98


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0316674-3
Keywords: Reordered series, partial sums, Lyapunov theorem, nonstandard analysis, infinitesimal atomic vector measures, convex range
Article copyright: © Copyright 1973 American Mathematical Society